# SDR AALA201801269012

- Difficulty date: January 24, 2018
- Submitted: March 28, 2018
- Operation: Air carrier
- Aircraft: N737US
- Make and model: Airbus A319-112
- Aircraft serial: 1245
- Aircraft time: 47,767 hours, 29,056 cycles
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Condition: Deteriorated
- Location: Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DETERIORATED PLACARD FOR ARMED/DISARMED AND LOCKED/UNLOCKED ON DOOR.  REPLACED THE PLACARD IAW AMM 11-00-00-400-021-A.
